Role of meds/benzos

Hello,

this started several years ago for me after I was going through a withdrawal from benzodiazepines. Why I thought a neurotoxin to the head was what I needed then I dont know. Anyway I felt I needed to go back on benzos back then since nothing else was working and I was losing my mind. The symptoms instantly got much better where I woulc tolerate them and live. Just recently I got off of the benzos and the depakote I started taking for my symptoms. I feel worse than ever before. I am wondering if what iv been experiencing was the original withdrawal all along that left me vulnerable to the botox. Or in other words I had a very vulnerable nervous system to start with and the botox was like adding fuel to the fire. So Now Im not sure what Im experiencing. I guess just trying to heal from an injured nervous system. I am not taking any meds now because I am hoping to slowly get better on my own. I dont seem to do ewll with meds and they dont seem to heal only mask. Does anyone have similar experience>?

2 thoughts on “Role of meds/benzos

  1. You have to go off Benzos very very slowly And, because of the damage from Botox you are probably experiencing a stronger activation and rebound from discontinuation. I have had a similar experience and yes, working with a doctor we surmise that because I had recently stopped using a small amount of a benzo to sleep when I was injected it did indeed leave me vulnerable. I hope that you are working with a doc who knows what he/she is doing around this. Too hard to do on ones own.

Leave a Reply